# SDR CA110106010

- Difficulty date: January 6, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6013A
- Aircraft time: 9,371 hours
- Engine: Ge CF343A2
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 6009300095
- Condition: Worn
- Location: Te Flap
- Part time: 3,012 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING AN APPROACH AT QB, THE CAPTAIN DURING THE DESCENT TRIED TO SET THE FLAPS DOWN AND HE HAD FLAP FAIL AT 15 DEGREES (JAM), CALLED THE TOWER FOR EMERGENCY LANDING AND LANDED SAFELY THE AME FOUND THE RT INBD FLAP ACTUATOR LOOSE AND REPLACED. NOTE HAD FLAP FAIL ON DEC 23, 2010 AND THE AME COULDN’T DUPLICATE THE SNAG ON THE GROUND THE ACFT DID AROUND 30 HRS AND 40 CYCLES SINCE DEC 23 AND WE HAD TWO OTHERS FLAPS FAIL SINCE AUGUST 2010 A POTENTIOMETER WAS ADJUSTED AND ON NOV 2010 THEY COULDN’T DUPLICATES THE SNAG AFTER THE OPERATION TEST ON THE GROUND.
